# SDR SWIA2019122647103

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 14,243 hours, 7,708 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HINGE BROKEN/ELONGATED HOLES 3(EACH) ON PANEL 419NR.   REMOVED AND REPLACED HINGE AND PERFORMED DIMPLE WASHER REPAIR ON 3(EACH) ELONGATED HOLES ON PANEL 419NR IAW SRM AND REPAIR 01P
